Record number :
838955
Title of article :
A critical point theorem related to the symmetric mountain pass lemma and its applications to elliptic equations
Author/Authors :
Ryuji Kajikiya، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
19
From page :
352
To page :
370
Abstract :
For an even functional on a Banachspace, the symmetric mountain pass lemma gives a sequence of critical values which converges to zero. Under the same assumptions on the functional, this paper establishes a new critical point theorem which provides a sequence of critical points converging to zero. The theorem is applied to sublinear elliptic equations. Then a sequence of solutions converging to zero is obtained. © 2005 Elsevier Inc. All rights reserved.
Keywords :
Symmetric mountain pass lemma , Variational method , Semilinearelliptic equation , Critical point theorem
Journal title :
Journal of Functional Analysis
Link To Document :